# SDR ASAA2023051843263

- Difficulty date: May 18, 2023
- Submitted: May 19, 2023
- Operation: Air carrier
- Aircraft: N956AK
- Make and model: Boeing 737-9
- Aircraft serial: 43360
- Aircraft time: 1,202 hours, 345 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SINGLE FMC AND FO MAP FLAG ON NAV DISPLAY. GROUNDED - YES. VERIFIED - NO CURRENT FAULTS ON EITHER FMC , NO FAULTS ON STATUS PAGE OF OMF. CYCLED OVERHEAD FMC SW FROM NML POSITION TO BOTH ON LEFT/RIGHT BACK TO NORMAL - ALL FMC FLAGS GONE. ALL INDICATIONS NML. NO HISTORY LAST 90 DAYS. OPS NML REF. B737-9 AMM 34-61-00.
